MathSciNet Relay Station
MathSciNet bibliographic data
MR1914589 81T40 (81T05)
Nikolov, N. M.; Stanev, Ya. S.; Todorov, I. T. Four-dimensional conformal field theory models with rational correlation functions. J. Phys. A 35 (2002), no. 12, 2985–3007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement